# SDR 2002UALA01067

- Difficulty date: June 22, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 17,082 hours, 6,389 cycles
- Engine: Iae V2527A5
- Engine time: 18,913 hours, 7,012 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rub Strip
- Part number: 6A5994
- Condition: Debonded
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DIVERTED UNDER AMBER ALERT DUE TO VIBRATION IN NR 1 ENGINE.  ENGINE REPLACED.  HPC RUB STRIP DISBONDED CAUSING COMPRESSOR VIBRATION.  ENGINE UPGRADED WITH RUB STRIP MODIFICATION.
